Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Benadon Tablet Increase Uric Acid Leading To Knee Pain?

My 24 years daughter is being given Benadon tablet daily for TB. Could this be the reason for increase in her uric acid leading to pain in knees? Height 5 Ft, Wt reduced to 45 Kgs (from 50 Kgs) but now increased to 46 kgs as she starts improving with TB medication.
Mon, 8 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No. Tablet Pyrazinamide causes increased serum uric acid levels and not Benadon. Patient must be on Pyrazinamide, which is also first line antitubercular drug.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Loading Online Doctors....
Can Benadon Tablet Increase Uric Acid Leading To Knee Pain?

Hello, No. Tablet Pyrazinamide causes increased serum uric acid levels and not Benadon. Patient must be on Pyrazinamide, which is also first line antitubercular drug. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist